Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2015 (2015), Article ID 239076, 7 pages
http://dx.doi.org/10.1155/2015/239076
Research Article

Torsion Wave Solutions in Yang-Mielke Theory of Gravity

Department of Mathematics, University of Tuzla, Univerzitetska 4, 75000 Tuzla, Bosnia and Herzegovina

Received 9 June 2015; Accepted 14 July 2015

Academic Editor: Torsten Asselmeyer-Maluga

Copyright © 2015 Vedad Pasic and Elvis Barakovic. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

Vedad Pasic and Elvis Barakovic, “Torsion Wave Solutions in Yang-Mielke Theory of Gravity,” Advances in High Energy Physics, vol. 2015, Article ID 239076, 7 pages, 2015. doi:10.1155/2015/239076